Article

Archiv der Mathematik

, Volume 94, Issue 5, pp 443-457

First online:

Amplification arguments for large sieve inequalities

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

We give a new proof of the arithmetic large sieve inequality based on an amplification argument, and use a similar method to prove a new sieve inequality for classical holomorphic cusp forms. A sample application of the latter is also given.

Mathematics Subject Classification (2000)

Primary 11N35 11F11

Keywords

Large sieve inequality Modular form Amplification